HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On bicommutators of modules over H-separable extension rings III

Files in This Item:
pre177.pdf377.59 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83321

Title: On bicommutators of modules over H-separable extension rings III
Authors: Sugano, Kozo Browse this author
Issue Date: Jan-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 177
Start Page: 1
End Page: 9
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68923
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University